# SDR GTIA2019050303322

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 4,179 hours, 1,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FAINT GASOLINE TYPE ODOR ISOLATED TO ROW 25-27 ONLY. NO ODOR ELSEWHERE IN AC. POSSIBLY SOMETHING FROM A PAX-PERFORMED TSM 05-50-00-810-931A AND FOUND NO ODOR PRESENT AT THIS TIME. AIRCRAFT IS OK FOR CONTINUED SERVICE.
